Am I going to be ok?

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Finland
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Googled: finasteride impotence
What is your current age, height, weight?
18, 182cm, 82kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Fin
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
5mg divided to four, so 1.25mg a day
What condition was being treated with the drug?
Androgenic alopecia
For how long did you take the drug (weeks/months/years)?
7 months
How old were you, and WHEN (date) did you start the drug?
17, 15th of january 2019
How old were you when you quit, and WHEN (date) did you quit?
18, 3rd of august
How did you quit (cold turkey or taper off)?
Cold turkey, as I lost the pills and couldn’t afford more
How long into your usage did you notice the onset of side effects?
A month after quitting
What side effects did you experience that have yet to resolve since discontinuation?
Loss of libido, cold penis, watery ejaculate
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[ x] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
Complete Impotence
[ x] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
Loss of Nocturnal Erections
[ x] Watery Ejaculate
[ x] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
[ x] Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[ x] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
[ x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Nothing.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Haven’t undergone any tests.
Anything not listed in the above questions you’d like to share about your experience?
No.
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
On the drug I had little to no side effects. The side affects started a month after stopping the drug. All I want to know is that am I gonna recover. I’m 18 years old and I think i’ve found the love of my life, I dont want tgis to ruin everything.

2 Likes

Welcome to our community and I’m so sorry to hear that this has happened to you @AKidWithHope, particularly at such a young age.

Nobody here will be able to answer this definitively but as you only quit in August, you should be optimistic that you will experience improvements as time goes by. We advise to wait until at least three months have passed since cessation of an anti androgenic substance before one considers themselves to have this condition. The statistics say that there’s a good chance you will improve or recover but if you don’t, this forum will be here to support you.

1 Like

You are only 18 years old. Time is on your side.

Participate in the community projects, helps us make advances towards finding treatments and cures.

I am optimistic for all of us that can hang in there

1 Like

Well when i was 24 i drank this for 3 month and i am 29 now and shit getting worse… good luck my friend. And welcome.

Don’t say shit like this to new guys coming on here dude. It does absolutely nothing but make people scared and panic.

4 Likes

yeah seriously.

i actually got better with time in regards to my symptoms as did many (most i think?) others.

@AKidWithHope ignore the negativity. This will be the hardest thing you will probably go through, but let me repeat myself, I think we will be good.

This place was founded on hope. We just have to work together and stay focused.

Seriously, if you need anything just PM me.

2 Likes

Agreed! If you are in the shit, why dragging down the others with you?

2 Likes